# SDR 08FDEA01482

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6522531501
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 1R DR BOTTOM CROSS BEAM AFT STOP FITTING IS CRACKED REMOVED AND REPLACED STOP FITTING REF SRM 51-30-2.  DOOR ADJUSTEMENT ACCOMPLISED ON W/0 40304 N00067, THIS IS CLASSIFIED AS A MINOR REPAIR.
